# SDR R61A2023021000106

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 27,693 hours, 45,289 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. NO FURTHER INCIDENT. LG WOW SYSTEM FAILS ON TAKEOFF. ADJUSTED THE NLG WOW SENSOR CLEARANCE IAW AMM 32-62-01.  PERFORMED LANDING GEAR SWINGS IAW AMM 32-33-00. THE OPS CHECK IS GOOD.
